Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can birth control pills mess with your period?

I got on the bc pill around the end of September. My period in October was on the 30th, I think or around there. November was the 24th I started spotting and the 25th it was definitely here! And this month I havent had it at all. But I stopped taking my bc pill the last sunday in November. I took it for like a week and a half in December but I havent been taking it and I supposively am late for my period. It still hasnt came. So is it just getting off the pill / the pill messing with my period or could it be pregnancy?

Answer Question
 
Anonymous

Asked by Anonymous at 3:29 AM on Dec. 24, 2008 in Health

Answers (3)
  • Yes they can and often do. You are putting hormones in your body. SO... there will be hormonal changes.
    SabrinaMBowen

    Answer by SabrinaMBowen at 11:24 AM on Dec. 24, 2008

  • It could be any of the above if you have been having sex.
    ColleenF30

    Answer by ColleenF30 at 4:41 PM on Dec. 24, 2008

  • YES IT DOES MESS WITH YOUR BODY.IN FACT BC PILL CAN'T PROTECT YOU IT YOU TAKE CERTAIN TYPES OF COUGH AND COLD MEDS BETTER CHECK WITH YOUR DOCTOR
    wipeoutgirl

    Answer by wipeoutgirl at 5:37 PM on Dec. 24, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN